# SDR N6WA2017072901

- Difficulty date: July 29, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 35,704 hours, 25,746 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Unsecure
- Location: Escape Rope
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE HANDLE COVER AT ROW 12AB WILL NOT STAY ATTACHED.  SECURED THE ESCAPE ROPE COVER IAW IAW AMM 20-51-00.
